MathSciNet Relay Station
MathSciNet bibliographic data
MR1936147 (2003j:65061) 65L05 (26A33 65L06)
Edwards, John T.; Ford, Neville J.; Simpson, A. Charles The numerical solution of linear multi-term fractional differential equations; systems of equations. J. Comput. Appl. Math. 148 (2002), no. 2, 401–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement